RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 1995, Volume 33, Issue 2, Pages 245–251 (Mi tvt2908)  

Heat and Mass Transfer and Physical Gasdynamics

Stability of a laminar boundary layer of gas on a permeable surface for different mechanisms of suction

V. M. Fomichev

Small Enterprise "RINT", Moscow

Full text: PDF file (1776 kB)

English version:
High Temperature, 1995, 33:2, 243–249

Bibliographic databases:
UDC: 532.526
Received: 25.04.1994

Citation: V. M. Fomichev, “Stability of a laminar boundary layer of gas on a permeable surface for different mechanisms of suction”, TVT, 33:2 (1995), 245–251; High Temperature, 33:2 (1995), 243–249

Citation in format AMSBIB
\Bibitem{Fom95}
\by V.~M.~Fomichev
\paper Stability of a laminar boundary layer of gas on a permeable surface for different mechanisms of suction
\jour TVT
\yr 1995
\vol 33
\issue 2
\pages 245--251
\mathnet{http://mi.mathnet.ru/tvt2908}
\transl
\jour High Temperature
\yr 1995
\vol 33
\issue 2
\pages 243--249
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QZ22700010}


Linking options:
  • http://mi.mathnet.ru/eng/tvt2908
  • http://mi.mathnet.ru/eng/tvt/v33/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:73
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020